MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART VALVE
Model Number 3300TFX
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: bioprosthetic tissue valves can deteriorate with time and eventually fail contributing to regurgitation and/or stenosis.Structural valve deterioration (svd) is the most common reason for bioprosthesis explants and encompasses multiple failure modes, including calcification, non-calcific degeneration, dehiscence, cusp thickening or fibrosis, or a combination of these.Such failure modes may occur singularly or concomitantly.Alternatively, nonstructural dysfunction (nsvd) may also play a role in the development of valvular regurgitation and/or stenosis.In this case, minimal information regarding this pending valve-in-valve procedure was received and attempts to obtain additional information regarding the condition of the device, patient's medical history, or possible comorbidities have been made.The root cause of this event cannot be determined with the available information.However, this event was most likely impacted by the progression of the patient's underlying valvular disease pathology with or without structural valve deterioration and/or nonstructural dysfunction.The subject device is not available for evaluation as it remains implanted in the patient.The device history record (dhr) was not reviewed as no information regarding a device failure mode was provided.Therefore, a review of manufacturing and/or device component issues that may have contributed to the reported event is unable to be performed.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.If new information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a patient with a 19mm 3300tfx aortic valve has been placed under evaluation for a valve-in-valve procedure after an implant duration of 8 years, 5 months due to unknown reasons.
 
Event or Problem Description
It was reported that a patient with a 19mm 3300tfx aortic valve underwent a valve-in-valve procedure after an implant duration of 8 years, 7 months due to unknown reasons.The procedure was performed with a 20mm 9755rsl transcatheter valve.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated section b2, b3, b5, h6 (health effect - impact code).

Brand Name
CARPENTIER-EDWARDS PERIMOUNT MAGNA EASE PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492506615
MDR Report Key21425404
Report Number2015691-2025-01170
Device Sequence Number8189606
Product Code DYE
UDI-Device Identifier00690103176124
UDI-Public(01)00690103176124(17)200502(11)160503
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/02/2020
Device Model Number3300TFX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other; Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexFemale